# SDR AALA20020489

- Difficulty date: April 8, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN WORN AT LONGERON 7R PLUS 4 INCHES.  INSTALLED DOUBLER AT STATION 599 L7R PLUS 4 INCHES PER SRM 53-04 FIG 38.  (M)
